Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pelvic pain when standing
    avatar
    OrangeOC53 posted:
    I am desperate for answers. For about a year now I have had a pain in the left side of my pelvis after standing. When it first started sometimes I would get it, other times I wouldn't while I was standing. It has gotten so bad now I can't stand for more than 10 minutes with horrible pain. It is like a stabbing in one spot only. I can't shower, cook, shop, workout, or do anything that involves standing. I am 20 years old and never been sexually active. I am on birth control pills which didn't help. I have read about pelvic congestion syndrome, but since I have never been pregnant my doctor won't even consider it. I have however lost 45 lbs in a year without doing much and I wonder if it is somehow related. Please please has anyone ever had anything like this?
    Reply
     
    avatar
    lisadeates responded:
    I just posted one after you. I am having the pain in left side also. Like a stabbing and goes from ovary area to back and also affects my left thigh. I have had this problem for about 2 years and still undergoing test. They have you on anything for pain? I was taking some ultram but it makes me feel even more dizzy and lightheaded and already feel that way without the pills so worried about taking them. Gives me anxiety as well. Good Luck with your situation and let me know what you find out
     
    avatar
    fairahgirl responded:
    I also have pain in my left side, also my right sometimes. Dr. found cysts on my ovaries, the left is worse then the right. but they said since I have Endometriosis and that can cause tissues on my ovaries, just come back in 6 months to a year and have another ultrasound done to be sure the cysts have not grown. if you end up finding out anything more then I have, please share.
     
    avatar
    fairahgirl responded:
    Btw, just because the Dr. found cysts on my ovaries cause I have pain there. Does not mean you could have cysts too... So it is best to go to your Dr. to see what they can find out for you.


    Helpful Tips

    extended period
    I have had a period for almost three weeks. The first week was normal with a lot of cramping. The second week was like when you are almost ... More
    Was this Helpful?
    53 of 103 found this helpful

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.